# SDR SWIA2019012945462

- Difficulty date: December 8, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT INBOARD FLAP CENTER VANE CAP. (C-CHECK) RO:01/25/2019 REPLACED LT IB FLAP CENTER VANE CAP WITH NEW P/N 601R14303-51 IAW REO.
